# SDR AALA201905249015

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,636 hours, 22,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND INOP EPSU-EMERGENCY POWER SUPPLY UNIT 10WL AND 11WL BATTERY IN PASSENGER CABIN  (2 EA). REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 10WL AND 11WL BATTERY IN PASSENGER CABIN (2EA) IAW AMM 33-51-38-400-002-A. PERFORMED OPERATIONALTEST IAW AMM 33-51-38-400-002-A STEP 4.C; TEST IS OK. (SEE SDR # AALA201905249004)
